# SDR JJBA20250711023

- Difficulty date: May 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLOORSILL IS CORRODED FROM FRAME 36 TO 41. REMOVED CORROSION RH OB FLOORSILL FROM FRAME 36 TO 41. REMOVED AND REPLACED PART.
